# SDR IXXA201403160005O

- Difficulty date: March 16, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 54,402 hours, 23,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P40100121
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S 4R SEAT EMERGENCY FLASHLIGHT FAULTY, RED FLASH INOPERATIVE.  IAW MEL 26-60-04 DMI 44865 INITIATED CAT C NO CONDITIONS NFD 3/27/2014.  FLASHLIGHT BATTERY PACK PN P4-01-001-21 REQUISITIONED, EN ROUTE.
